# SDR AALA201907029042

- Difficulty date: July 1, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N148AN
- Make and model: Airbus A321-231
- Aircraft serial: 6790
- Aircraft time: 12,408 hours, 4,672 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Faulted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MAINTENANCE REPORTS WHEN PERFORMING CIDS1 EPSU SYSTEM TEST, DIR1 ACTIVE ATA 33-51-00 BAT/EPSU (13WL) FAULT. REMOVED AND REPLACED BATTERY PACK 13WL IAW AMM 33-51-00. OPS CHECK GOOD.
